# SDR SWAA2023101296671

- Difficulty date: September 4, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY LOCATED IRSS 218 TRAILING EDGE AT RT WING 2023-550081<[01] REPLACED PLATE ASSY LOCATED IRSS 218 TRAILING EDGE AT RT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED PLATE ASSY LOCATED IRSS 218 TRAILING EDGE AT RT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9.  SEE INDIVIDUAL SIGNOFFS BELOW.
